# SDR CA050401011

- Difficulty date: April 1, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 12,221 hours
- Engine: Pwa PT6T3
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Table
- Condition: Wrong Part
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MFG 5 MAN SEAT POSITION IS SHOWN AT FS 119. SEAT HAS 2 IN THICK BACK CUSHION AT TRANSMISSION BULKHEAD STA. MM PUTS 5 MAN TROOP SEAT AT FS 117.  MIDDLE PASSENGER FOR THAT SEAT CONFIGURATION HAS ITS BACK DIRECTLY AGAINST THE TRANSMISSION BULKHEAD. IT SEEMS ODD THAT THE MFG PASSENGER STATION WOULD BE 2 INCHES AFT OF THE TROOP PASSENGER SEAT. THE MFG AIRLINE PASSENGER SEATING ARRANGEMENT IS VERY SIMILAR TO THE MFG SEATS AND SHOWS THE 5 MAN SEAT POSITION AT FS 114.7.  THERE IS ALSO A SLIGHT DIFFERENCE IN THE 4 MAN SEAT, WHICH SHOULD BE CHECKED ALSO. THERE IS A NEED FOR CLARIFICATION. HAVE THE SAME KIT INSTALLED IN THREE OTHER HELICOPTERS. PLEASE FIND ATTACHED APPLICABLE SUPPLEMENTS.
